RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 2012, Volume 46, Issue 1, Pages 79–83 (Mi faa3055)  

This article is cited in 3 scientific papers (total in 3 papers)

Brief communications

On Local Solutions of Degenerate Differential Inclusions

B. D. Gel'man

Voronezh State University

Abstract: We study the existence and properties of local solution sets for differential inclusions of the form $(Ax)'\in F(t,x)$, where $A$ is a closed linear surjective operator with nontrivial null space and $F$ is a compact set-valued mapping.

Keywords: surjective linear operator, operator inclusion, topological dimension, a differential inclusion

DOI: https://doi.org/10.4213/faa3055

Full text: PDF file (169 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 2012, 46:1, 66–68

Bibliographic databases:

UDC: 517.988.6
Received: 19.05.2010

Citation: B. D. Gel'man, “On Local Solutions of Degenerate Differential Inclusions”, Funktsional. Anal. i Prilozhen., 46:1 (2012), 79–83; Funct. Anal. Appl., 46:1 (2012), 66–68

Citation in format AMSBIB
\Bibitem{Gel12}
\by B.~D.~Gel'man
\paper On Local Solutions of Degenerate Differential Inclusions
\jour Funktsional. Anal. i Prilozhen.
\yr 2012
\vol 46
\issue 1
\pages 79--83
\mathnet{http://mi.mathnet.ru/faa3055}
\crossref{https://doi.org/10.4213/faa3055}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2961744}
\zmath{https://zbmath.org/?q=an:06207345}
\elib{https://elibrary.ru/item.asp?id=20730645}
\transl
\jour Funct. Anal. Appl.
\yr 2012
\vol 46
\issue 1
\pages 66--68
\crossref{https://doi.org/10.1007/s10688-012-0009-1}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000301599600009}
\elib{https://elibrary.ru/item.asp?id=17980476}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84858420054}


Linking options:
  • http://mi.mathnet.ru/eng/faa3055
  • https://doi.org/10.4213/faa3055
  • http://mi.mathnet.ru/eng/faa/v46/i1/p79

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Gelman B.D., Zavyalova A.V., “Ob odnom klasse vyrozhdennykh differentsialnykh vklyuchenii”, Vestnik Voronezhskogo gosudarstvennogo universiteta. Seriya: Fizika. Matematika, 2013, no. 1, 136–145  elib
    2. B. D. Gel'man, “The Solution Set of a Class of Equations with Surjective Operators”, Funct. Anal. Appl., 49:1 (2015), 60–63  mathnet  crossref  crossref  zmath  isi  elib
    3. B. D. Gel'man, “A Hybrid Fixed-Point Theorem for Set-Valued Maps”, Math. Notes, 101:6 (2017), 951–959  mathnet  crossref  crossref  mathscinet  isi  elib
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:277
    Full text:93
    References:50
    First page:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021